Alert archive / Missouri / Flash Flood Warnings in 2015
Flash Flood Warning 38, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 1, 2015, 9:27 PM CDT for 5 counties in Missouri. It was in force for 8 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2015, 9:27 PM CDT (02:27 UTC)
- Expired
- Jul 2, 2015, 5:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, MO, Camden County, MO, Maries County, MO, Miller County, MO, Morgan County, MO
The radar
The Springfield radar (KSGF), 137 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 9:51 PM CDT | FLASH FLOOD | 1 Se Lincoln, MO | FLOODING OCCURING ON H HIGHWAY SOUTHEAST OF LINCOLN |
| Jul 1, 10:16 PM CDT | FLASH FLOOD | Barnett, MO | WATER FLOWING OVER HIGHWAY AA NORTH OF BARNETT. ROAD IS IMPASSABLE. |
| Jul 1, 11:06 PM CDT | FLASH FLOOD | 2 Nw Vienna, MO | WATER OVER ROAD ON HIGHWAY T |
| Jul 1, 11:46 PM CDT | FLASH FLOOD | Warsaw, MO | ONGOING WATER RESCUES IN WARSAW |
| Jul 2, 12:08 AM CDT | FLASH FLOOD | Brinktown, MO | NUMEROUS ROADS CLOSED INCLUDING HIGHWAY 133, DD, BB AND T DUE TO FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.5 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2985 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 457 m²/s²
- Significant tornado parameter
- 4.7
- Supercell composite
- 27.9
The text
As transmitted, in the capitals the NWS used until 2016.
923
WGUS53 KSGF 020227
FFWSGF
MOC015-029-125-131-141-021000-
/O.NEW.KSGF.FF.W.0038.150702T0227Z-150702T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
927 PM CDT WED JUL 1 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BENTON COUNTY IN CENTRAL MISSOURI...
MARIES COUNTY IN CENTRAL MISSOURI...
MILLER COUNTY IN CENTRAL MISSOURI...
MORGAN COUNTY IN CENTRAL MISSOURI...
NORTHERN CAMDEN COUNTY IN CENTRAL MISSOURI...
* UNTIL 500 AM CDT THURSDAY.
* AT 924 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING INTO AND
ACROSS THE WARNED AREA. HOURLY RAINFALL RATES UP TO 2 INCHES CAN BE
EXPECTED.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE HH IN TUSCUMBIA...
ROUTE N AT THE MARIES RIVER EAST OF BRINKTOWN...
ROUTE V AT DEER CREEK NEAR HASTAIN...
ROUTE DD AT KNOBBY CREEK 6 MILES NORTHEAST OF EDWARDS...
ROUTE K AT ATWELL CREEK 5 MILES SOUTHEAST OF IBERIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3869 9284 3860 9283 3844 9262 3843 9241
3834 9240 3834 9220 3830 9218 3830 9165
3805 9163 3805 9189 3801 9198 3803 9301
3806 9307 3807 9350 3820 9349 3821 9353
3851 9352 3854 9308 3870 9305
$$
FOSTER2 follow-up statements
077
WGUS73 KSGF 020708
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
208 AM CDT THU JUL 2 2015
MOC015-029-125-131-141-021000-
/O.CON.KSGF.FF.W.0038.000000T0000Z-150702T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON MO-CAMDEN MO-MARIES MO-MILLER MO-MORGAN MO-
208 AM CDT THU JUL 2 2015
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR
BENTON...MARIES...MILLER...MORGAN AND NORTHERN CAMDEN COUNTIES...
AT 200 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
RAINFALL HAD ENDED ACROSS THE WARNED AREA. RAINFALL AMOUNTS SINCE
WEDNESDAY EVENING RANGED FROM 1 TO 4 INCHES WITH THE HIGHEST
RAINFALL TOTALS IN BENTON COUNTY.
RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THE MOST SIGNIFICANT FLASH FLOODING IS OCCURRING IN BENTON...MILLER
AND MARIES COUNTIES.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE HH IN TUSCUMBIA...
ROUTE N AT THE MARIES RIVER EAST OF BRINKTOWN...
ROUTE V AT DEER CREEK NEAR HASTAIN...
ROUTE DD AT KNOBBY CREEK 6 MILES NORTHEAST OF EDWARDS...
ROUTE K AT ATWELL CREEK 5 MILES SOUTHEAST OF IBERIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3869 9284 3860 9283 3844 9262 3843 9241
3834 9240 3834 9220 3830 9218 3830 9165
3805 9163 3805 9189 3801 9198 3803 9301
3806 9307 3807 9350 3820 9349 3821 9353
3851 9352 3854 9308 3870 9305
$$
FOSTER673
WGUS73 KSGF 020956 RRA
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
456 AM CDT THU JUL 2 2015
MOC015-029-125-131-141-021006-
/O.EXP.KSGF.FF.W.0038.000000T0000Z-150702T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON MO-CAMDEN MO-MARIES MO-MILLER MO-MORGAN MO-
456 AM CDT THU JUL 2 2015
...THE FLASH FLOOD WARNING WILL EXPIRE AT 500 AM CDT FOR BENTON...
MARIES...MILLER...MORGAN AND NORTHERN CAMDEN COUNTIES...
THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN AREAL FLOOD
WARNING...IN EFFECT UNTIL 5 PM CDT TODAY. WHILE RAINFALL HAS ENDED
THIS MORNING...MANY ROADWAYS REMAIN FLOODED ACROSS THE REGION...WITH
CREEKS...STREAMS...AND RIVERS RUNNING HIGH OR OUT OF THEIR BANKS.
THIS REMAINS A DANGEROUS FLOOD SITUATION. REMEMBER...TURN
AROUND...DONT DROWN.
LAT...LON 3869 9284 3860 9283 3844 9262 3843 9241
3834 9240 3834 9220 3830 9218 3830 9165
3805 9163 3805 9189 3801 9198 3803 9301
3806 9307 3807 9350 3820 9349 3821 9353
3851 9352 3854 9308 3870 9305
$$
BOXELLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 6:11 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jul 1, 6:11 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
611 PM CDT Wed Jul 1 2015
.SYNOPSIS...
Issued at 236 PM CDT WED JUL 1 2015
Busy day with lots of flooding, water rescues, etc. MCS from last
night into this morning brought widespread moderate to heavy rain
and 3 to 5 inches of rain over central and south central MO with
isolated amounts up to 7 inches. Scattered light rain continues in
the wake of the MCS with ongoing flooding over parts of central
and south central MO. Atmosphere has struggled to recover in areas
affected by the rainfall and cloud cover today, with readings
still in the 70s. Further west on the other side of the boundary,
temperatures have shot up into the mid 80s to around 90. 18z
sounding from SGF shows quite a bit of elevated instability and PW
values around 1.75 in. along with a low level veering wind profile.
We also have some shortwave energy dropping southeast out of the
Plains which will move into the area tonight.
&&
.SHORT TERM...(This Evening through Thursday)
Issued at 236 PM CDT WED JUL 1 2015
Despite morning MCS and remnant cloud cover keeping the
instability in check across the eastern 1/2 to 2/3 of the CWA,
there will still be a risk of severe storms this evening into the
overnight hours. The shortwave energy will drop southeast into the
area with increasing low level jet south of the low across
southern MO. Instability along and west of the boundary has really
increased this afternoon with surface based CAPES increasing into
the 3500-4000 j/kg range over the southwest corner of MO. In
addition, the CIN has decreased to almost nothing there. Should
have a decent amount of shear develop this evening, especially as
the shortwave begins to push into the area and low level jet
increases. Those things combined, we are thinking all modes of
severe storms will be possible initially this evening with storm
modes beginning out as supercellular. Storms are expected to form
into an MCS overnight and affect roughly the same locations which
received the heavy rain and flooding last night into this morning.
With an additional widespread 1-2 inches over these same locations
we can expect additional flash flooding to occur and will keep the
flash flood watch going through 12z Thursday for the same
locations.
Rain should come to an end during the morning Thursday with
additional development possible south of highway 60 over southern
Missouri on Thursday afternoon. There will be a slight risk of
severe storms there along and south of the boundary.
.LONG TERM...(Thursday Night through Wednesday)
Issued at 236 PM CDT WED JUL 1 2015
It looks like we will remain in a northwest flow pattern with
continued shortwave energy pushing into the area through the
Holiday weekend. While the most organized convection is expected to
remain south of the area this weekend, there will remain a daily
chance of thunderstorms across the forecast area so those with
outdoor interests should stay tuned in to the forecast.
Another frontal boundary will begin to slowly work southeast into
the area early next week and will bring another more organized
round of thunderstorms. With the front possibly becoming
stationary over the area, the risk of thunderstorms will linger into the
middle of next week.
&&
.AVIATION...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 607 PM CDT WED JUL 1 2015
Convection just now starting to initiate in the KC metro area and
will continue to track southeast through the evening. Have storms
rolling into the SGF/JLN areas between 02z and 04z in the TAFS
which will drop flight conditions into MVFR/IFR for several hours
during the late evening into the overnight hours. Winds will
gradually veer to the southwest and west overnight before becoming
northwest to north during the day Thursday.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Thursday morning FOR MOZ055>058-
067>071-079>083-091-092-096>098-106.
KS...NONE.
&&
SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...LindenbergHazardous weather outlook, Jul 1, 8:23 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 823 PM CDT WED JUL 1 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-030130- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 823 PM CDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A BOUNDARY ACROSS THE AREA THIS EVENING. STORMS MAY INITIALLY BE SUPERCELLULAR WITH LARGE HAIL UP TO HALF DOLLAR SIZE...DAMAGING WIND GUSTS UP TO 60 MPH AND ISOLATED TORNADOES ALL POSSIBLE. STORMS ARE EXPECTED TO EVENTUALLY FORM INTO ANOTHER THUNDERSTORM COMPLEX WHICH IS EXPECTED TO AGAIN AFFECT CENTRAL AND SOUTH CENTRAL MISSOURI OVERNIGHT INTO THURSDAY MORNING...BRINGING AN ADDITIONAL ONE TO TWO INCHES OF RAIN. ISOLATED HIGHER AMOUNTS WILL BE POSSIBLE. THIS WILL LEAD TO ADDITIONAL FLASH FLOODING TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AFTERNOON HEAT INDEX VALUES IN THE MIDDLE TO UPPER 90S CAN BE EXPECTED ACROSS EXTREME WESTERN MISSOURI AND EXTREME SOUTHEASTERN KANSAS AGAIN ON THURSDAY. MULTIPLE ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE INTO EARLY NEXT WEEK...INCLUDING THE FOURTH OF JULY WEEKEND. STRONG TO SEVERE STORMS WILL BE POSSIBLE AGAIN FROM THURSDAY AFTERNOON INTO THURSDAY EVENING...MAINLY ACROSS SOUTHERN MISSOURI AND EXTREME SOUTHEASTERN KANSAS. THERE WILL ALSO BE AT LEAST A LIMITED RISK FOR FLOODING TO END THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR FOR AREAS ALONG AND NORTH OF THE I-44 CORRIDOR BEFORE MIDNIGHT AND SOUTH OF I-44 AFTER MIDNIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) GRIFFIN
In the hours before
Local storm report, Jul 1, 3:40 PM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
340 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM TSTM WND GST WARSAW 38.24N 93.38W
07/01/2015 E60.00 MPH BENTON MO EMERGENCY MNGR
REPORTS OF MULTIPLE STRAIGHT LINE WINDS THROUGHOUT BENTON
COUNTY.
0305 AM TSTM WND DMG LOWRY CITY 38.14N 93.73W
07/01/2015 ST. CLAIR MO PUBLIC
TREES AND POWER POLES DOWN. REPORT VIA FACEBOOK.
0315 AM HAIL 6 WSW WEAUBLEAU 37.87N 93.64W
07/01/2015 E1.75 INCH ST. CLAIR MO PUBLIC
REPORT OF GOLF BALL SIZED HAIL AND PEA SIZE HAIL NEAR SE
1000 ROAD NEAR COLLINS IN ST. CLAIR COUNTY.
0315 AM TSTM WND DMG 6 WSW WEAUBLEAU 37.87N 93.64W
07/01/2015 ST. CLAIR MO PUBLIC
REPORTS OF MULTIPLE TREES UPROOTED NEAR SE 1000 ROAD AND
SE 801 ROAD NEAR COLLINS IN ST.CLAIR COUNTY.
0328 AM FLASH FLOOD WARSAW 38.24N 93.38W
07/01/2015 BENTON MO 911 CALL CENTER
BENTON COUNTY DISPATCH REPORTS NUMEROUS STREETS FLOODED
WITHIN THE COUNTY. HIGHWAY C NEAR LINCOLN IMPASSABLE.
SOME RESIDENTAL AREAS ALSO FLOODING.
0338 AM TSTM WND DMG 3 NW PITTSBURG 37.86N 93.34W
07/01/2015 HICKORY MO 911 CALL CENTER
TIME ESTIMATED BY RADAR
0410 AM TSTM WND DMG 5 W CROCKER 37.95N 92.36W
07/01/2015 PULASKI MO EMERGENCY MNGR
TREE BLOCKING HWY U WEST OF CROCKER.
0413 AM TSTM WND DMG 4 SSE FAIR PLAY 37.58N 93.55W
07/01/2015 POLK MO BROADCAST MEDIA
REPORT OF TREES DOWN ALONG HWY 123 BETWEEN FAIR PLAY AND
ALDRICH.
0414 AM LIGHTNING 1 WNW BUFFALO 37.65N 93.10W
07/01/2015 DALLAS MO EMERGENCY MNGR
REPORT OF LIGHTNING STRIKING A TRANSFORMER NEAR THE
MIDDLE SCHOOL IN BUFFALO. MULTIPLE POWER OUTAGES IN THAT
AREA.
0436 AM TSTM WND DMG 5 NW MARSHFIELD 37.40N 92.96W
07/01/2015 WEBSTER MO EMERGENCY MNGR
REPORT OF A TREE DOWN NEAR GREER CREEK ROAD IN
MARSHFIELD. THE TREE WAS APPROXIMATELY 4 INCHES IN
DIAMETER.
0438 AM TSTM WND DMG NNE BENNETT SPRINGS 37.73N 92.85W
07/01/2015 LACLEDE MO EMERGENCY MNGR
REPORT OF A TREE DOWN ON HIGHWAY 64 NEAR BENTON SPRINGS
WHICH CAUSED A MOTOR VEHICLE ACCIDENT AT 513 AM.
0504 AM TSTM WND DMG 4 E BUFFALO 37.63N 93.03W
07/01/2015 DALLAS MO EMERGENCY MNGR
REPORT OF TREE DOWN ON HIGHWAY 32 1 MILE EAST OF NIANGUA
RIVER NEAR BUFFALO. THE TREE WAS BLOCKING THE WEST BOUND
LANE.
0506 AM FLASH FLOOD 1 NNW BUFFALO 37.66N 93.10W
07/01/2015 DALLAS MO EMERGENCY MNGR
REPORT OF WATER OVER ROADWAY NEAR AUTOSCOPE ROAD AND
HICKORY STREET IN BUFFALO.
0515 AM TSTM WND DMG WNW CHARITY 37.52N 93.02W
07/01/2015 DALLAS MO EMERGENCY MNGR
REPORTS OF TREE LIMBS AND DEBRIS ON STATE ROAD M WEST OF
STATE ROAD W.
0530 AM FLASH FLOOD BUFFALO 37.64N 93.09W
07/01/2015 DALLAS MO EMERGENCY MNGR
REPORT OF WATER OVER ROADWAY ON HIGHWAY 65 NEAR MILE
MARKER 65.
0547 AM TSTM WND DMG N LONG LANE 37.61N 92.91W
07/01/2015 DALLAS MO EMERGENCY MNGR
REPORT OF TREE DOWN ON STATE ROAD P AND NORTH HIGHWAY 32
IN DALLAS COUNTY.
0655 AM FLASH FLOOD 1 W LONG LANE 37.61N 92.92W
07/01/2015 DALLAS MO EMERGENCY MNGR
WATER RESCUE NEAR PISGAH ROAD AND HIGHWAY 32 IN DALLAS
COUNTY. THE BRIDGE WAS SHUT DOWN AND TAPED OFF.
0830 AM FLASH FLOOD 4 NE POLK 37.78N 93.25W
07/01/2015 POLK MO DEPT OF HIGHWAYS
HIGHWAY HH CLOSED DUE TO FLOODING
0840 AM FLASH FLOOD 2 ESE TUNAS 37.84N 93.00W
07/01/2015 DALLAS MO DEPT OF HIGHWAYS
ROUTE E AT LITTLE NIANGUA RIVER CLOSED DUE TO FLOODING
0845 AM FLASH FLOOD 3 N LONG LANE 37.65N 92.92W
07/01/2015 DALLAS MO DEPT OF HIGHWAYS
ROUTE P AT FOURMILE CREEK IS CLOSED DUE TO FLOODING
0846 AM FLASH FLOOD 3 NNW BENNETT SPRINGS 37.77N 92.88W
07/01/2015 DALLAS MO LAW ENFORCEMENT
WATER RESCUE IN PROGRESS NEAR THE NRO CAMPGROUND.
THUNDERSTORMS PRODUCING HEAVY CAUSED FLASH FLOODING IN
THE AREA.
0852 AM FLASH FLOOD 4 SE PUMPKIN CENTER 37.71N 93.02W
07/01/2015 DALLAS MO EMERGENCY MNGR
HACKBERRY ROAD FLOODED WITH WATER RUNNING OVER WITH A
WIDTH SPAN OF 20-30 YARDS IN DALLAS COUNTY.
0858 AM FLASH FLOOD 2 S HERMITAGE 37.91N 93.32W
07/01/2015 HICKORY MO LAW ENFORCEMENT
VEHICLE SWEPT OFF OF A LOW WATER CROSSING DUE TO FLASH
FLOODING.
0900 AM FLASH FLOOD 4 NW SLEEPER 37.80N 92.63W
07/01/2015 LACLEDE MO DEPT OF HIGHWAYS
ROUTE BB IS CLSOED DUE TO FLOODING
0912 AM FLASH FLOOD 5 NE URBANA 37.90N 93.10W
07/01/2015 DALLAS MO DEPT OF HIGHWAYS
HIGHWAY BB CLOSED DUE TO FLOODING
0914 AM FLASH FLOOD 5 E CROSS TIMBERS 38.02N 93.14W
07/01/2015 HICKORY MO DEPT OF HIGHWAYS
HIGHWAY P AT STARKS CREEK IS CLOSED DUE TO FLOODING
0926 AM FLASH FLOOD 3 NE GOODSON 37.73N 93.21W
07/01/2015 POLK MO PUBLIC
LINDLEY CREEK IS FLOODING LOW LYING AREAS NEAR HIGHWAY P
IN NORTHEAST POLK COUNTY.
0947 AM FLASH FLOOD 1 ESE FLORENCE 38.58N 92.96W
07/01/2015 MORGAN MO DEPT OF HIGHWAYS
ROUTE BB AT GABRIEL CREEK CLOSED DUE TO FLOODING
1000 AM FLASH FLOOD 4 SSW RICHLAND 37.81N 92.43W
07/01/2015 LACLEDE MO DEPT OF HIGHWAYS
ROUTE FF IS CLOSED DUE TO FLOODING
1005 AM FLASH FLOOD 2 ENE GOODSON 37.72N 93.22W
07/01/2015 POLK MO DEPT OF HIGHWAYS
ROUTE P AT LINDLEY CREEK CLOSED DUE TO FLOODING
1025 AM FLASH FLOOD 6 N EDWARDS 38.22N 93.17W
07/01/2015 BENTON MO LAW ENFORCEMENT
WATER RESCUE IN PROGRESS AT FORBES CAMPGROUND ALONG DEER
CREEK. 3 PEOPLE ARE TRAPPED ON A PICKNICK TABLE WITHIN
SWIFT FLOWING WATER.
1028 AM FLASH FLOOD 2 NW CONWAY 37.52N 92.86W
07/01/2015 DALLAS MO DEPT OF HIGHWAYS
ROUTE B AT JONES CREEK CLOSED DUE TO FLOODING
1030 AM FLASH FLOOD 2 NW ZORA 38.31N 93.12W
07/01/2015 BENTON MO DEPT OF HIGHWAYS
HIGHWAY WW CLOSED DUE TO FLOODING
1030 AM FLASH FLOOD 1 S HASTAIN 38.20N 93.18W
07/01/2015 BENTON MO DEPT OF HIGHWAYS
HIGHWAY V CLOSED DUE TO FLOODING
1155 AM FLASH FLOOD HARTVILLE 37.25N 92.51W
07/01/2015 WRIGHT MO LAW ENFORCEMENT
EXCESSIVE RAIN CAUSED FLOODING IN SEVERAL LOW LYING SPOTS
ACROSS WRIGHT COUNTY.
0139 PM FLASH FLOOD 3 ESE MORGAN 37.50N 92.63W
07/01/2015 LACLEDE MO DEPT OF HIGHWAYS
ROUTE J AT OSAGE FORK GASCONADE RIVER AND PARKS CREEK IS
CLOSED DUE TO FLOODING
&&
BURCHFIELDLocal storm report, Jul 1, 3:50 PM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
350 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD MONTAUK 37.45N 91.70W
07/01/2015 DENT MO PARK/FOREST SRVC
EXCESSIVE RAIN CAUSED FLASH FLOODING IN LOW LYING AREAS
AT MONTAUK STATE PARK.
&&
DCRAMERThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:40 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 65 min |
| Jul 1, 8:53 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 67 min |
| Jul 1, 9:05 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan | 55 min |
| Jul 1, 9:15 PM CDT | Tornado Warning | SGF | Miller | 45 min |
| Jul 1, 9:45 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 60 min |
| Jul 1, 9:51 PM CDT | Tornado Warning | SGF | Benton, Hickory | 39 min |
| Jul 1, 10:02 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan, Phelps, Pulaski | 58 min |
| Jul 1, 10:28 PM CDT | Tornado Warning | SGF | Benton, Hickory | 47 min |
| Jul 1, 10:32 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 58 min |
| Jul 1, 10:43 PM CDT | Tornado Warning | SGF | Benton, St. Clair | 47 min |
| Jul 1, 10:48 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede, Polk | 57 min |
| Jul 1, 10:51 PM CDT | Tornado Warning | SGF | Dent, Maries, Phelps, Pulaski | 39 min |
| Jul 1, 10:55 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Laclede, Maries, Phelps, Pulaski, Texas | 65 min |
| Jul 1, 11:07 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Dent, Hickory, Laclede, Phelps and 3 more | 6 hr |
| Jul 1, 11:40 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 65 min |
| Jul 1, 11:50 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dallas, Hickory, Laclede, Polk, St. Clair and 1 more | 55 min |
| Jul 2, 12:11 AM CDT | Flash Flood Warning | SGF | Dallas, Dent, Laclede, Polk, Shannon, Texas and 2 more | 5 hr |
| Jul 2, 12:16 AM CDT | Flash Flood Warning | SGF | Cedar, Vernon | 5 hr |
| Jul 2, 12:29 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 61 min |
| Jul 2, 12:37 AM CDT | Special Weather Statement | SGF | Polk, Webster, Wright | 23 min |
| Jul 2, 12:43 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 52 min |
| Jul 2, 12:45 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk, Webster | 49 min |
| Jul 2, 12:54 AM CDT | Tornado Warning | SGF | Wright | 21 min |
| Jul 2, 1:38 AM CDT | Flash Flood Warning | SGF | Cedar, Christian, Dade, Douglas, Greene, Lawrence and 3 more | 9 hr |
| Jul 2, 1:42 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Webster | 13 min |
| Jul 2, 3:09 AM CDT | Flash Flood Warning | SGF | Howell, Oregon, Ozark, Shannon, Stone, Taney and 1 more | 8 hr |
| Jul 2, 4:14 AM CDT | River Flood Warning | SGF | Laclede | 56 hr |
| Jul 2, 4:49 AM CDT | Areal Flood Warning | SGF | Cedar, Dallas, Dent, Laclede, Polk, Shannon and 4 more | 12 hr |
| Jul 2, 4:51 AM CDT | River Flood Warning | SGF | Vernon | 3 days |
| Jul 2, 4:51 AM CDT | River Flood Warning | SGF | Bates, Vernon | 4 days |
| Jul 2, 4:52 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Hickory, Maries, Miller, Morgan and 3 more | 12 hr |
| Jul 2, 8:33 AM CDT | River Flood Warning | SGF | Stone | 54 hr |
| Jul 2, 10:52 AM CDT | Areal Flood Warning | SGF | Cedar, Christian, Dade, Douglas, Greene, Lawrence and 4 more | 6 hr |
| Jul 2, 10:56 AM CDT | Areal Flood Warning | SGF | Howell, Oregon, Ozark, Shannon, Stone, Taney and 1 more | 6 hr |
| Jul 2, 4:20 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 40 min |
| Jul 2, 4:35 PM CDT | Special Weather Statement | SGF | McDonald | 25 min |
| Jul 2, 4:50 PM CDT | Areal Flood Warning | SGF | Benton, Camden, Cedar, Christian, Dade, Dallas and 23 more | 24 hr |
| Jul 2, 4:57 PM CDT | Special Weather Statement | SGF | Barry, Stone | 48 min |
| Jul 2, 5:07 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 53 min |
| Jul 2, 5:20 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 40 min |
| Jul 2, 5:24 PM CDT | Tornado Warning | SGF | Barry | 36 min |
| Jul 2, 5:59 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 31 min |
| Jul 2, 6:02 PM CDT | Special Weather Statement | SGF | Ozark | 43 min |
Nearby
Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.